MAUDE Adverse Event Report: ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004051
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical capnograph has no wave and not responding to breaths (loud when tuned on).No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: h10: device evaluation: the reported complaint was verified after test the flow rate test on the returned device and there was a negative flow rate reading.Investigation determined that the tamper sticker seal was removed and the tubing connecting to the co2 pump were incorrectly routed, indicating the monitor was tampered with.The customer had gone into the device and connected the tube at the c02 pump at the wrong location that cause the complaint issue.The failure resulted from incorrect tubing routing by the user tampering with the monitor.Further dhr review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.

Brand Name
BCI
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12755557
Report Number3012307300-2021-10823
Device Sequence Number3133652
Product Code CCK
UDI-Device Identifier10610586036873
UDI-Public10610586036873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004051
Device Catalogue Number9004051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/06/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown